# SDR CA000322014

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Location: Vhf Comm
- Component: Vhf Communicatio
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT REPORTED 3 UNCOMMANDED VHF NAV 1 FREQUENCY CHANGES DURING ONE APPROACH.  FREQUENCY CHANGED FROM 108.55 TO 110.55 (110.55 WAS NOT ON STANDBY TUNE CONTROL).
